Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 427-434
http://dx.doi.org/10.1155/S0161171296000610

Anisotropic nonlinear diffusion with absorption: existence and extinction

Department of Mathematics and Statistics, Air Force Institute of Technology/ENC, 2950 P Street, Wright-Patterson Air Force Base, 45133-7765, Ohio, USA

Received 14 April 1994; Revised 19 October 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alan V. Lair and Mark E. Oxley, “Anisotropic nonlinear diffusion with absorption: existence and extinction,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 427-434, 1996. doi:10.1155/S0161171296000610